Journal of Symbolic Logic

Lowness for Kurtz randomness

Noam Greenberg and Joseph S. Miller

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that degrees that are low for Kurtz randomness cannot be diagonally non-recursive. Together with the work of Stephan and Yu [16], this proves that they coincide with the hyperimmune-free non-DNR degrees, which are also exactly the degrees that are low for weak 1-genericity.

We also consider Low(ℳ,Kurtz), the class of degrees a such that every element of ℳ is a-Kurtz random. These are characterised when ℳ is the class of Martin—Löf random, computably random, or Schnorr random reals. We show that Low(ML,Kurtz) coincides with the non-DNR degrees, while both Low(CR,Kurtz) and Low(Schnorr,Kurtz) are exactly the non-high, non-DNR degrees.

Article information

Source
J. Symbolic Logic Volume 74, Issue 2 (2009), 665-678.

Dates
First available in Project Euclid: 2 June 2009

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1243948333

Digital Object Identifier
doi:10.2178/jsl/1243948333

Zentralblatt MATH identifier
05561772

Mathematical Reviews number (MathSciNet)
MR2518817

Subjects
Primary: 03D80: Applications of computability and recursion theory
Secondary: 68Q30: Algorithmic information theory (Kolmogorov complexity, etc.) [See also 03D32]

Citation

Greenberg, Noam; Miller, Joseph S. Lowness for Kurtz randomness. J. Symbolic Logic 74 (2009), no. 2, 665--678. doi:10.2178/jsl/1243948333. http://projecteuclid.org/euclid.jsl/1243948333.


Export citation